International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 10, Pages 643-648
Stability in -convex programming
Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt
Received 12 April 2000
Copyright © 2001 Ebrahim A. Youness. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We define and analyze two kinds of stability in -convex programming problem in which the feasible domain is affected by an operator . The first kind of this stability is that the set of all operators that make an optimal set stable while the other kind is that the set of all operators that make certain side of the feasible domain still active.